Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 628, NWS Norman, OK

July 8, 2016Comanche County, Cotton County, Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 8, 2016, 7:58 PM CDT for Comanche County, Cotton County, Tillman County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2016, 7:58 PM CDT (00:58 UTC)
Expired
Jul 8, 2016, 8:45 PM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Comanche County, OK, Cotton County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 25 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 4:55 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
863 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

390 
WUUS54 KOUN 090058
SVROUN
OKC031-033-141-090145-
/O.NEW.KOUN.SV.W.0628.160709T0058Z-160709T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
758 PM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
  TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHWESTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 845 PM CDT

* AT 758 PM CDT...THE LEADING EDGE OF SEVERE THUNDERSTORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF MANITOU TO 8
  MILES EAST OF DAVIDSON... MOVING EAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  LAWTON...FREDERICK...GERONIMO...GRANDFIELD...CHATTANOOGA...
  RANDLETT...DAVIDSON...MANITOU...DEVOL...FAXON...HOLLISTER...
  LOVELAND AND COOKIETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3411 9854 3412 9856 3413 9855 3416 9860
      3417 9865 3413 9871 3414 9880 3416 9883
      3415 9888 3417 9887 3418 9891 3421 9895
      3420 9897 3422 9899 3420 9901 3421 9910
      3420 9913 3458 9904 3462 9829 3409 9843
TIME...MOT...LOC 0058Z 272DEG 28KT 3449 9883 3420 9895 

HAIL...1.00IN
WIND...70MPH
 
$$

..SPEG.
1 follow-up statement
760 
WWUS54 KOUN 090145
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
845 PM CDT FRI JUL 8 2016

OKC031-033-141-090155-
/O.EXP.KOUN.SV.W.0628.000000T0000Z-160709T0145Z/
COTTON OK-TILLMAN OK-COMANCHE OK-
845 PM CDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COTTON...TILLMAN AND
SOUTHWESTERN COMANCHE COUNTIES HAS EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS TO 50 MPH...HEAVY RAIN AND FREQUENT LIGHTNING ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3411 9854 3412 9856 3413 9855 3416 9860
      3417 9865 3413 9871 3414 9880 3416 9883
      3415 9888 3417 9887 3418 9891 3421 9895
      3420 9897 3422 9899 3420 9901 3421 9910
      3420 9913 3458 9904 3462 9829 3409 9843
TIME...MOT...LOC 0143Z 272DEG 28KT 3449 9883 3420 9895 

$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:21 PM CDT, 37 minutes earlier.

Area forecast discussion, Jul 8, 7:21 PM CDT, 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
721 PM CDT FRI JUL 8 2016

.UPDATE...
Increased rain chances this evening south of ongoing storms,
mainly southeast of a Quanah Texas to Clinton to Stillwater line.
Also, lowered overnight lows a bit as well as adjusted hourly
grids to handle ongoing weather.

&&

.DISCUSSION...
Two large clusters of storms with very heavy rainfall, frequent
lightning, and pockets of damaging winds will continue to move
east and southeast over the next several hours, affecting mainly
southern Oklahoma. Will continue to monitor.

MBS

&&

.PREV DISCUSSION... /issued 642 PM CDT FRI JUL 8 2016/

DISCUSSION...
Strong to severe thunderstorms with very heavy rainfall and flash
flooding remain the biggest concerns tonight.

Thunderstorms were occurring in clusters from near Quanah Texas
to Altus to Norman Oklahoma as of 640 PM. These storms will
continue to move east and southeast over the next hours with
locations south of the line mentioned above having the greatest
potential for storms. Storms may organize into one or more lines
across southern Oklahoma and north Texas in the next several hours
as the low level jet increases. The air remains moist and very
unstable, though shear remains marginal for supercell development
with 0-6 km shear of 25-35 kt.

Heavy rainfall and flash flooding remains the main concerns with
storms this evening with precipitable water values 1.7-2.2",
above the 90th percentile for this time of year. Rainfall rates
2-5"/hr are likely with the slowest storms, and rainfall amounts
of 1-5" may occur this evening in some locations.

There is some potential for severe, mainly damaging winds up to 70
mph. Large hail may occur with a few cells as well. Damaging wind
potential could increase if clusters evolve into organized lines.
Do not think severe potential will be widespread due to the lack
of strong shear. Severe potential should decrease after 10 PM with
the loss of daytime heating.

For northern Oklahoma, no severe storms and flash flooding are
expected this evening. Additional storm formation could occur
later tonight after midnight, though confidence is low.

Aviation discussion for the 00 UTC TAFs is below.

MBS

AVIATION...
Overall, VFR conditions are expected.

Isolated to numerous TSRA will affect locations south of KCSM-KEND
through at least 05 UTC. Kept VCTS/TEMPO mention in at most sites
including KOKC, KLAW, and KSPS during this time. Brief MVFR
conditions and variable surface winds will occur with TSRA.

Additional TSRA may occur after 05 UTC, but was not mentioned at
any TAF sites due to low confidence of occurrence.

There is a slight chance for BR/FG and MVFR or lower conditions at
most sites 08-16 UTC, but did not mention due to very low
confidence of occurrence.

MBS

PREV DISCUSSION... /issued 240 PM CDT FRI JUL 8 2016/

DISCUSSION...
Messy set up today making it difficult to forecast what will
happen the rest of this afternoon and tonight.

First off, band of showers and isolated storms continues to
develop and move across portions of Northern Oklahoma this
afternoon. Right now, it looks like 3 different additional
areas/ways for showers/storms to develop and affect parts of the
area. Storms could develop this afternoon/evening near any
remaining outflow, differential heating boundaries and or front
that are across the fa. Along those lines, there appears to be a
east-west boundary in West Central OK with visible satellite
showing the clouds bubbling from there into southwest OK where the
lower amount of clouds has allowed more heating to occur today.
This could be an area for storm development over the next few
hours. Another area of storms could develop in West Texas and move
east into parts of southern Oklahoma and western north Texas. A
third way for storms to affect the area will be with activity
developing in the High Plains then moving into the fa later
tonight into Saturday morning. Anyone or all of these scenarios
could occur. Heating, boundaries, and a disturbance in the mid-
upper level flow would be aiding the additional storm
development. Some of the storms might become severe with damaging
winds and large hail possible. Heavy rain leading to localized
flooding will also be a concern through Saturday morning.

Showers and storms will remain possible Saturday with boundaries
lingering over the fa and disturbances moving across the region. A
few strong to severe storms could be possible in parts of the fa
again Saturday. Rain chances become more isolated Sunday and
Monday with showers/storms possible for small portions of the fa.
The next better chance for storms may be Tuesday as another
frontal boundary approaches the area when an upper system moves
across the Northern Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  72  93  74  95 /  60  30  20  10
Hobart OK         72  99  75 100 / 100  30  20  10
Wichita Falls TX  73  99  77 100 /  70  20  10  10
Gage OK           71  96  71  99 /  30  30  20  10
Ponca City OK     73  89  73  93 /  50  40  30  10
Durant OK         73  94  77  94 /  40  20  10  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

25/17
Hazardous weather outlook, Jul 8, 4:48 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT FRI JUL 8 2016

OKZ004>048-050>052-TXZ083>090-092200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
448 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY
SATURDAY ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE NORTHERN EDGE OF THE SLIGHT RISK AREA IS ALONG AND SOUTH OF A
STILLWATER TO WOODWARD LINE. THE SOUTHERN FRINGE OF THE SLIGHT
RISK AREA EXTENDS FROM VERNON TEXAS TO ARDMORE AND ATOKA OKLAHOMA.
THERE IS ALSO A MARGINAL RISK OF SEVERE STORMS WHICH COVERS THE
REST OF THE AREA.

TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 3 AM SATURDAY
MORNING.

IMPACTS...
HAIL UP TO THE SIZE OF GOLF BALLS... WIND GUSTS UP TO 70 MPH...
AND LOCALLY HEAVY RAINFALL THAT MAY RESULT IN FLOODING ARE THE
PRIMARY CONCERNS.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
MOVE ACROSS PARTS OF THE AREA THROUGH THIS EVENING. SOME OF THE
STORMS WILL BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE.

ADDITIONAL THUNDERSTORMS COULD MOVE INTO PARTS OF THE AREA
OVERNIGHT INTO SATURDAY MORNING FROM THE HIGH PLAINS. THE OVERALL
POTENTIAL FOR SEVERE STORMS WILL LIKELY DIMINISH BEFORE THESE
STORMS MOVE INTO THE AREA BUT A FEW STRONG TO SEVERE STORMS MY
STILL BE POSSIBLE. STRONG WINDS AND HEAVY RAIN THAT COULD RESULT
IN FLOODING WILL BE THE PRIMARY CONCERNS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS
THROUGH TONIGHT.

.HEAT...
HEAT INDEX VALUES OF 100 TO 105 ARE EXPECTED THIS AFTERNOON ACROSS
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SATURDAY
ACROSS PORTIONS OF OKLAHOMA. THE MARGINAL RISK IS NORTH OF A LINE
FROM NEAR CHEYENNE... TO WATONGA... TO OKLAHOMA CITY... TO
SEMINOLE OKLAHOMA. THUNDERSTORMS WILL BE POSSIBLE EVERY DAY FROM
SUNDAY THROUGH THURSDAY. HOWEVER...NO ORGANIZED SEVERE WEATHER IS
EXPECTED AT THIS TIME.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Jul 8, 7:22 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TSTM WND GST     3 SE HOBART             35.00N 99.06W
07/08/2016  M66.00 MPH       KIOWA              OK   ASOS

&&

JPIKE
Local storm report, Jul 8, 7:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
734 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND GST     1 WSW SHAWNEE           35.33N 96.94W
07/08/2016  M57 MPH          POTTAWATOMIE       OK   EMERGENCY MNGR

&&

JPIKE
Special weather statement, Jul 8, 7:35 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
735 PM CDT FRI JUL 8 2016

OKZ027-028-090100-
GRADY OK-MCCLAIN OK-
735 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRADY AND
SOUTHWESTERN MCCLAIN COUNTIES UNTIL 800 PM CDT...

AT 732 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHWEST OF TABLER TO NEAR LINDSAY...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3511 9768 3486 9714 3486 9767 3502 9793
TIME...MOT...LOC 0032Z 261DEG 14KT 3500 9784 3487 9757

..SPEG.
Local storm report, Jul 8, 7:42 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
742 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND DMG     MCLOUD                  35.44N 97.09W
07/08/2016                   POTTAWATOMIE       OK   EMERGENCY MNGR

            14 INCH TREE DOWNED AT BROADWAY AND 6TH ST

0735 PM     TSTM WND DMG     TECUMSEH                35.26N 96.94W
07/08/2016                   POTTAWATOMIE       OK   AMATEUR RADIO

            TREE FELL ONTO HOUSE AT 9TH AND LOCUST

&&

JPIKE
Local storm report, Jul 8, 7:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND GST     4 SSW FREDERICK         34.34N 99.04W
07/08/2016  E0 MPH           TILLMAN            OK   TRAINED SPOTTER

            ESTIMATED 60-65 MPH

&&

JPIKE
Local storm report, Jul 8, 7:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND GST     4 SSW FREDERICK         34.34N 99.04W
07/08/2016  E65.00 MPH       TILLMAN            OK   TRAINED SPOTTER

            ESTIMATED 60-65 MPH

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:07 PM CDTSpecial Weather StatementOUNJackson23 min
Jul 8, 7:14 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole31 min
Jul 8, 7:16 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman44 min
Jul 8, 7:19 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole26 min
Jul 8, 7:35 PM CDTSpecial Weather StatementOUNGrady25 min
Jul 8, 7:43 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole32 min
Jul 8, 8:00 PM CDTSpecial Weather StatementOUNCleveland30 min
Jul 8, 8:01 PM CDTSpecial Weather StatementOUNGrady29 min
Jul 8, 8:16 PM CDTSpecial Weather StatementOUNPontotoc29 min
Jul 8, 8:32 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Kiowa, Tillman118 min
Jul 8, 8:37 PM CDTSpecial Weather StatementOUNHughes23 min
Jul 9, 9:41 AM CDTSpecial Weather StatementOUNCoal34 min
Jul 9, 10:21 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Johnston, Marshall114 min
Jul 9, 10:25 AM CDTSpecial Weather StatementOUNCoal35 min
Jul 9, 11:00 AM CDTSpecial Weather StatementOUNCoal30 min
Jul 9, 11:05 AM CDTFlash Flood WarningOUNCoal115 min
Jul 9, 12:40 PM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Johnston, Marshall3 hr
Jul 9, 1:03 PM CDTSpecial Weather StatementOUNBryan27 min
Jul 9, 1:12 PM CDTSpecial Weather StatementOUNCarter33 min
Jul 9, 1:48 PM CDTSpecial Weather StatementOUNLove27 min
Jul 9, 2:10 PM CDTSpecial Weather StatementOUNLove35 min
Jul 9, 2:23 PM CDTAreal Flood AdvisoryOUNLove112 min
Jul 9, 2:51 PM CDTFlash Flood WarningOUNLove114 min
Jul 9, 2:58 PM CDTSpecial Weather StatementOUNLove17 min
Jul 9, 3:11 PM CDTSpecial Weather StatementOUNJefferson34 min
Jul 9, 5:46 PM CDTSpecial Weather StatementOUNAlfalfa29 min
Jul 9, 6:00 PM CDTSpecial Weather StatementOUNCaddo30 min
Jul 9, 6:03 PM CDTSpecial Weather StatementOUNBlaine27 min
Jul 9, 6:12 PM CDTSevere Thunderstorm WarningOUNAlfalfa48 min
Jul 9, 6:49 PM CDTAreal Flood AdvisoryOUNAlfalfa3 hr
Jul 9, 6:51 PM CDTSpecial Weather StatementOUNBlaine24 min
Jul 9, 6:55 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods50 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.